# SDR HEEA0011394

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672707
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRS SET INOPERATIVE AND COMPASS INCORRECT.
